# SDR DALA1114159878

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL NR 3 RIBS HAVE SEVERAL SPOTS OF CORROSION PARTS RACK NR 91C.  BLENDED CORROSION ON PANEL NR 3 ORG MAT .063 MEASURED BT TOOL NR L1-117093.  FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-01 FIG 2.  RECEIVED PART, DRILLED AND INSTALLED IAW DC9 SRM 51-10-4, 51-30- 01.
